Alert archive / North Dakota / Tornado Warnings in 2014
Tornado Warning 10, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 1, 2014, 7:59 PM CDT for Stutsman County, North Dakota. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2014, 7:59 PM CDT (00:59 UTC)
- Expired
- Jun 1, 2014, 8:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Stutsman County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 120 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
612 WFUS53 KBIS 020059 TORBIS NDC093-020130- /O.NEW.KBIS.TO.W.0010.140602T0059Z-140602T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BISMARCK ND 759 PM CDT SUN JUN 1 2014 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA... * UNTIL 830 PM CDT * AT 754 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED NEAR JAMESTOWN...AND MOVING EAST AT 10 MPH. HAZARD...TORNADO. SOURCE...RADAR INDICATED ROTATION. IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES. * THIS DANGEROUS STORM WILL BE NEAR... JAMESTOWN BY 810 PM CDT PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4704 9854 4682 9859 4689 9887 4701 9887 TIME...MOT...LOC 0059Z 277DEG 7KT 4692 9877 TORNADO...RADAR INDICATED HAIL...<.75IN $$ AYD
3 follow-up statements
522 WWUS53 KBIS 020112 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 812 PM CDT SUN JUN 1 2014 NDC093-020130- /O.CON.KBIS.TO.W.0010.000000T0000Z-140602T0130Z/ STUTSMAN ND- 812 PM CDT SUN JUN 1 2014 ...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL STUTSMAN COUNTY UNTIL 830 PM CDT... AT 807 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED 2 MILES WEST OF JAMESTOWN...MOVING EAST AT 5 MPH. HAZARD...TORNADO. SOURCE...RADAR INDICATED ROTATION. IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES. LOCATIONS IMPACTED INCLUDE... JAMESTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4704 9854 4682 9859 4689 9887 4701 9887 TIME...MOT...LOC 0112Z 279DEG 6KT 4691 9875 TORNADO...RADAR INDICATED HAIL...<.75IN $$ AYD/CK
715 WWUS53 KBIS 020123 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 823 PM CDT SUN JUN 1 2014 NDC093-020130- /O.CON.KBIS.TO.W.0010.000000T0000Z-140602T0130Z/ STUTSMAN ND- 823 PM CDT SUN JUN 1 2014 ...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL STUTSMAN COUNTY UNTIL 830 PM CDT... AT 822 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED NEAR JAMESTOWN...MOVING EAST AT 5 MPH. HAZARD...TORNADO. SOURCE...RADAR INDICATED ROTATION. IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES. LOCATIONS IMPACTED INCLUDE... JAMESTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4704 9854 4682 9859 4688 9882 4701 9881 TIME...MOT...LOC 0123Z 273DEG 6KT 4693 9871 TORNADO...RADAR INDICATED HAIL...<.75IN $$ AYD/CK
201 WWUS53 KBIS 020129 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 829 PM CDT SUN JUN 1 2014 NDC093-020139- /O.EXP.KBIS.TO.W.0010.000000T0000Z-140602T0130Z/ STUTSMAN ND- 829 PM CDT SUN JUN 1 2014 ...THE TORNADO WARNING FOR EAST CENTRAL STUTSMAN COUNTY WILL EXPIRE AT 830 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL EXPECTED WITH THIS THUNDERSTORM. LAT...LON 4704 9854 4682 9859 4688 9882 4701 9881 TIME...MOT...LOC 0129Z 269DEG 7KT 4692 9868 $$ AYD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 1, 6:17 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 1, 6:17 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 617 PM CDT SUN JUN 1 2014 .UPDATE... ISSUED AT 617 PM CDT SUN JUN 1 2014 CANCELLED THE FLOOD WATCH ACROSS MUCH OF WESTERN NORTH DAKOTA AS THE THE 19-22 UTC RAP/HRRR FOCUS THE HEAVY RAINFALL POTENTIAL WITH SLOW MOVING...REGENERATIVE CONVECTION ALONG AND NORTH OF THE INVERTED SURFACE TROUGH ACROSS THE SOURIS BASIN INTO THE UPPER JAMES RIVER VALLEY THROUGH MONDAY MORNING. ALSO...HAVE HAD MULTIPLE FUNNEL CLOUD REPORTS ACROSS THE NORTH CENTRAL WITH THE LOW TOPPED CONVECTION...GIVEN PLENTIFUL BOUNDARY LAYER VORTICITY ASSOCIATED WITH THE AFOREMENTIONED BOUNDARY AND 0-3 KM CAPE OF 100-125 J/KG. THE FUNNEL CLOUD/NON-SUPERCELL TORNADO THREAT WILL RAPIDLY DIMINISH WITH SUNSET. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 315 PM CDT SUN JUN 1 2014 THE MAIN FOCUS OF THE SHORT TERM IS ON A HEAVY RAIN AND FLOODING THREAT ACROSS MUCH OF THE FORECAST AREA. PORTIONS OF WILLIAMS AND DIVIDE COUNTIES RECEIVED 2 TO 5 INCHES OF RAIN ACCORDING TO RADAR RAINFALL ESTIMATIONS AND THROUGH EMERGENCY MANAGEMENT...LAW ENFORCEMENT...AND PUBLIC REPORTS...THROUGH SUNRISE SUNDAY MORNING. IN ADDITION...MODERATE TO HEAVY SHOWERS IN BURKE...MOUNTRAIL...AND WARD COUNTIES WERE ONGOING SINCE SUNRISE TODAY. REPORTS AND RADAR ESTIMATES OF 2 TO 5 INCHES OF RAIN HAS FALLEN IN PARTS OF THESE COUNTIES SINCE SUNRISE. CURRENTLY...AN UPPER LEVEL LOW WAS OVER SOUTHERN SASKATCHEWAN...WITH A TROUGH EXTENDING SOUTHWARD ACROSS EASTERN MT/WY TO EASTERN COLORADO. SOUTHWESTERLY FLOW ALOFT CONTINUED OVER THE DAKOTAS WITH A SERIES OF UPPER LEVEL ENERGY IMPULSES MOVING NORTHEASTWARD THROUGH THE FLOW. SHOWERS AND THUNDERSTORMS IN SOUTH DAKOTA WERE ASSOCIATED WITH THESE IMPULSES. IN ADDITION...A SLOW-MOVING IMPULSE REMAINED OVER FAR NORTH CENTRAL NORTH DAKOTA - ASSOCIATED WITH THE CONTINUING SHOWERS MENTIONED ABOVE. MEANWHILE AT THE SURFACE...A LOW WAS CENTERED NEAR GARRISON...WITH A WARM FRONT EXTENDING EASTWARD TOWARDS HARVEY...THEN SOUTHEASTWARD NEAR JAMESTOWN. THE LATEST MODELS INDICATE THAT AS THE UPPER LEVEL ENERGY IMPULSES MOVE NORTHEASTWARD ACROSS NORTH DAKOTA...THIS WILL SUPPORT WIDESPREAD SHOWERS AND THUNDERSTORMS. THE MODELS ALSO DEPICT HEAVY RAIN ALONG A LINE FROM MINOT/BOTTINEAU TO JAMESTOWN...ROUGHLY ALONG OR IN THE VICINITY OF THE SURFACE BOUNDARY. THIS WILL BE AN EFFICIENT RAIN PRODUCER ALONG THIS BOUNDARY...AND THUS HAVE EXPANDED THE FLOOD WATCH (IN WESTERN NORTH DAKOTA THAT EXPIRES JUST AFTER MIDNIGHT) TO INCLUDE THIS AREA FROM MINOT/BOTTINEAU TO JAMESTOWN. EXPANDED THIS PORTION SO THAT IT IS IN EFFECT UNTIL MONDAY AFTERNOON. THE MODELS KEEP A PERSISTENT RAIN EVENT IN THIS AREA ALL NIGHT TONIGHT AND INTO MONDAY MORNING. MONDAY THE UPPER LEVEL LOW IS FORECAST TO MOVE EAST ACROSS NORTH DAKOTA...AND ARRIVE IN THE RED RIVER VALLEY BY EARLY AFTERNOON. THUS EXPECT PRECIPITATION TO BE SCATTERED/ISOLATED IN WESTERN NORTH DAKOTA...BUT LINGERING IN EASTERN PORTIONS OF CENTRAL NORTH DAKOTA UNTIL SOMETIME DURING THE AFTERNOON...WANING BY EVENING. THE GOOD NEWS IS THAT THERE IS A LOW THREAT OF HAIL OR HIGH WINDS...WITH THE MAIN THREAT OF FLOODING. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 315 PM CDT SUN JUN 1 2014 FOCUS IN THE LONG TERM WILL BE ON THE SHORTWAVE THEN TROUGH OVER THE NORTHERN PLAINS WEDNESDAY INTO FRIDAY MORNING. LATEST 12 UTC MODEL GUIDANCE HAS A RIDGE BRIEFLY BUILDING IN OVER THE NORTHERN PLAINS MONDAY THROUGH TUESDAY...WITH A SHORT WAVE QUICKLY FOLLOWING ON WEDNESDAY. 12 UTC MODELS ALSO SHOW THE BROAD TROUGH OVER WESTERN CANADA DEEPENING OVER THE NORTHERN U.S. ROCKIES THURSDAY AND PROPAGATING INTO THE NORTHERN PLAINS FRIDAY. WITH THE SHORT WAVE RIDING UP THE RIDGE ON WEDNESDAY MODELS AGREEMENT IS GOOD IN BRINGING A SURFACE LOW INTO NORTHWEST NORTH DAKOTA WEDNESDAY AFTERNOON AND NIGHT...THEN PUSHING THE LOW NORTHEAST THROUGH FRIDAY AS THE TROUGH PROPAGATES FURTHER WEST INTO THE NORTHERN PLAINS. THE 12 UTC GEM-NHEM AND ECMWF START CHANCES FOR SHOWERS AND THUNDERSTORMS EARLY ON WEDNESDAY...WHILE THE 12 UTC GFS HOLDS OFF UNTIL THE AFTERNOON AND NIGHT OF WEDNESDAY. ECMWF AND GFS WERE IN BETTER AGREEMENT ON PREVIOUS MODEL RUNS...HOWEVER THE LATEST 12 UTC ECMWF SPED THE SYSTEM UP. IF THE ECMWF AND GEM NHEM SOLUTION IS HOW THE SYSTEM MOVES THROUGH ON WEDNESDAY IT WILL DIMINISH THE CHANCES FOR THUNDERSTORMS ACROSS WESTERN AND CENTRAL NORTH DAKOTA AS THERE WILL LITTLE CHANCE FOR DIURNAL HEATING. A COLD FRONT WILL MOVE THROUGH NORTHWEST TO SOUTHEAST ON THURSDAY AND 12 UTC MODEL GUIDANCE SHOWS THE BEST CHANCE FOR PRECIPITATION ACROSS THE SOUTH CENTRAL AND SOUTHEAST. CHANCE FOR THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER WILL BE THE GREATEST ON THURSDAY AS SURFACE BASED CAPE WILL BE AROUND 3000 J/KG IN THE JAMES RIVER VALLEY AND JUST WEST ACCORDING TO THE 12 UTC GFS AND ECMWF...WITH MARGINAL DEEP LAYER SHEER. WITH THAT SAID WIDESPREAD SEVERE WEATHER IS STILL NOT ANTICIPATED FOR THURSDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 617 PM CDT SUN JUN 1 2014 MVFR TO IFR CONDITIONS IN SHOWERS...THUNDERSTORMS AND OVERNIGHT FOG/STRATUS ARE EXPECTED AT KJMS AND KMOT. MVFR STRATUS AND FOG ARE EXPECTED TO DEVELOP THROUGH THE NIGHT AT KBIS/KISN/KDIK...WITH ANY ISOLATED SHOWERS AND THUNDERSTORMS FADING WITH SUNSET. && .BIS WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH MONDAY AFTERNOON FOR NDZ003-004-011-012- 021>023-036-037. FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR NDZ002-010. && UPDATE...AYD SHORT TERM...JV LONG TERM...MM AVIATION...AYD
Hazardous weather outlook, Jun 1, 6:07 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 607 PM CDT SUN JUN 1 2014 NDZ004-022315- BOTTINEAU- 607 PM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT. A RIVER FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE. A FLOOD WATCH IS IN EFFECT UNTIL EARLY MONDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS ARE EXPECTED...WITH ISOLATED THUNDERSTORMS POSSIBLE MONDAY. AFTER A DRY DAY ON TUESDAY...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT FLOODING AND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ009-017-022315- WILLIAMS-MCKENZIE- 607 PM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. A RIVER FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER NEAR WILLISTON. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS ARE EXPECTED...WITH ISOLATED THUNDERSTORMS POSSIBLE MONDAY. AFTER A DRY DAY ON TUESDAY...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-018>020-031>035-040>048-050-051-022315- DIVIDE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 607 PM CDT SUN JUN 1 2014 /507 PM MDT SUN JUN 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS ARE EXPECTED...WITH ISOLATED THUNDERSTORMS POSSIBLE MONDAY. AFTER A DRY DAY ON TUESDAY...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ002-010-022315- BURKE-MOUNTRAIL- 607 PM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. A FLOOD WATCH IS IN EFFECT UNTIL LATE TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGH THE LATE EVENING. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS ARE EXPECTED...WITH ISOLATED THUNDERSTORMS POSSIBLE MONDAY. AFTER A DRY DAY ON TUESDAY...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT FLOODING AND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ003-005-011>013-021>023-025-036-037-022315- RENVILLE-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- KIDDER-STUTSMAN- 607 PM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. A FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY THROUGH EARLY MONDAY AFTERNOON. RAIN SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS ARE EXPECTED...WITH ISOLATED THUNDERSTORMS POSSIBLE MONDAY. AFTER A DRY DAY ON TUESDAY...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT FLOODING AND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS AYD
In the hours before
Special weather statement, Jun 1, 6:15 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
615 PM CDT SUN JUN 1 2014
NDZ013-012345-
PIERCE-
615 PM CDT SUN JUN 1 2014
...SPECIAL WEATHER STATEMENT...
AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SELZ...OR 9 MILES NORTH OF HARVEY...MOVING
NORTHEAST AT 15 MPH.
FUNNEL CLOUDS...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAIN...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SELZ...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY
RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
LAT...LON 4803 9984 4803 9982 4785 9981 4784 9986
4785 10008 4796 10015 4811 9983
TIME...MOT...LOC 2316Z 237DEG 15KT 4790 9995
ABELINGSpecial weather statement, Jun 1, 6:23 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 623 PM CDT SUN JUN 1 2014 NDZ012-013-020000- MCHENRY-PIERCE- 623 PM CDT SUN JUN 1 2014 ...SPECIAL WEATHER STATEMENT... AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF DRAKE...OR 24 MILES NORTHWEST OF HARVEY...MOVING EAST AT 15 MPH. FUNNEL CLOUDS...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ANAMOOSE... ORRIN... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4811 10012 4786 10013 4790 10035 4809 10036 TIME...MOT...LOC 2323Z 277DEG 13KT 4800 10030 ABELING
Special weather statement, Jun 1, 6:40 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
640 PM CDT SUN JUN 1 2014
NDZ025-020000-
FOSTER-
640 PM CDT SUN JUN 1 2014
...SPECIAL WEATHER STATEMENT...
AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CARRINGTON...MOVING NORTHEAST AT 15 MPH.
FUNNEL CLOUDS...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAIN...WILL ACCOMPANY THIS STORM.
THE THUNDERSTORM WILL BE NEAR...
CARRINGTON AROUND 650 PM CDT.
A STORM SPOTTER REPORTED SEEING VERY HEAVY RAIN WITH THIS STORM 10
MILES SOUTHWEST OF CARRINGTON. HEAVY RAIN IS POSSIBLE IN CARRINGTON
WITH SOME STREET FLOODING POSSIBLE.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY
RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
LAT...LON 4732 9904 4733 9926 4734 9927 4746 9927
4760 9911 4760 9901 4747 9884
TIME...MOT...LOC 2337Z 227DEG 13KT 4741 9918
ABELINGSpecial weather statement, Jun 1, 6:46 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT SUN JUN 1 2014
NDZ013-023-020015-
PIERCE-WELLS-
646 PM CDT SUN JUN 1 2014
...SPECIAL WEATHER STATEMENT...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR SELZ...OR 8 MILES NORTH OF
HARVEY...MOVING NORTHEAST AT 10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY
THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN PIERCE COUNTY.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY
RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
LAT...LON 4799 9980 4786 9980 4785 9976 4784 9975
4779 9989 4791 10000 4803 9982
TIME...MOT...LOC 2347Z 240DEG 8KT 4789 9988
ABELINGLocal storm report, Jun 1, 7:24 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
724 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TORNADO 15 NE ELDRIDGE 47.06N 98.63W
06/01/2014 STUTSMAN ND PUBLIC
&&
KROLAKLocal storm report, Jun 1, 7:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
741 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM FUNNEL CLOUD 1 N ELDRIDGE 46.92N 98.85W
06/01/2014 STUTSMAN ND LAW ENFORCEMENT
&&
KROLAKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:15 PM CDT | Tornado Warning | BIS | Foster, Stutsman | 30 min |
| Jun 1, 7:30 PM CDT | Tornado Warning | BIS | Stutsman | 30 min |
| Jun 1, 7:43 PM CDT | Tornado Warning | BIS | LaMoure, Stutsman | 32 min |
| Jun 1, 8:01 PM CDT | Special Weather Statement | BIS | Emmons | 29 min |
| Jun 1, 8:21 PM CDT | Areal Flood Advisory | BIS | Stutsman | 6 hr |
| Jun 1, 8:26 PM CDT | Special Weather Statement | BIS | LaMoure | 34 min |
Nearby
Tornado Warnings in North Dakota, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.